# SDR V0JA20150331001

- Difficulty date: March 31, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N418DL
- Make and model: Lear 31A
- Aircraft serial: 181
- Aircraft time: 6,050 hours, 5,507 cycles
- System (JASC): 2140 · Heating System
- Part: Unknown
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: H

## Discrepancy

THE CABIN AUX HEAT SYS MALFUNCTIONED PRODUCING SMOKE IN CABIN DUE TO OVERHEATING.  THE AUX CABIN HEAT SWITCH WAS IN THE OFF POSITION.
